# SDR 2006UALA00972

- Difficulty date: May 19, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 51,406 hours, 27,364 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR FWD AND AFT FRAMES CRACKED AT LOWER STOP FITTING MOUNT HOLE.
